MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0740-CS
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint has not been returned to the manufacturer yet.There was no patient harm reported, however if this malfunction were to reoccur, it potentially would contribute to a serious injury and therefore this complaint will be reported out of abundance of caution.A follow-up mdr will be submitted once additional information is received.Silk road medical will continue to monitor for occurrences of similar events.
 
Event or Problem Description
It was reported that during a tcar procedure, the tip of the stent delivery system (sds) was stuck in the lesion within the stent.Multiple manipulations and interventions were used to free the tip of the sds and the physician converted to a carotid endarterectomy (cea) procedure to resolve the issue.The procedure was completed successfully with no health consequences or impact to the patient.
 
Additional Manufacturer Narrative
The device investigation results did not identify any out-of-specification characteristics or product problems.Procedural and patient factors may have contributed to the withdrawal difficulties.
 
Event or Problem Description
This supplemental mdr is being submitted to update the b1 (adverse event or product problem) and h10-device investigation results for the initial report submitted on 02/07/2023.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key16315125
Report Number3014526664-2023-00007
Device Sequence Number5759488
Product Code NIM
UDI-Device Identifier00811311020447
UDI-Public(01)00811311020447(17)241231(10)18082996
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberSR-0740-CS
Device Catalogue NumberSR-0740-CS
Device Lot Number18082996
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale